# SDR DALA1227489017

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 49,672 hours, 35,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND FORWARD ZONE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERIES IN B5-23 OPERATION CHECKS NORMAL.
